# SDR DALA1132730626

- Difficulty date: August 30, 2006
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 64,497 hours, 31,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 1435, S-3L LIGHTNING STRIKE DAMAGE REPAIRED IAW ERA 450494-14.
